Dinh nguyen
Dinh nguyen
Assoc. Professor of Mathematics, International University, VNU-HCMC
Verified email at hcmiu.edu.vn
Title
Cited by
Cited by
Year
New sequential Lagrange multiplier conditions characterizing optimality without constraint qualification for convex programs
V Jeyakumar, GM Lee, N Dinh
SIAM Journal on Optimization 14 (2), 534-547, 2003
1432003
New Farkas-type constraint qualifications in convex infinite programming
N Dinh, MA Goberna, MA López, TQ Son
ESAIM: Control, Optimisation and Calculus of Variations 13 (3), 580-597, 2007
1242007
Subdifferentials of value functions and optimality conditions for DC and bilevel infinite and semi-infinite programs
N Dinh, B Mordukhovich, TTA Nghia
Mathematical Programming 123 (1), 101, 2010
1032010
From linear to convex systems: Consistency, Farkas' lemma and applications
N Dinh, MA Goberna, MA López Cerdá
Heldermann Verlag, 2006
1002006
A new closed cone constraint qualification for convex optimization
V Jeyakumar, N Dinh, GM Lee
Applied Mathematics Report AMR 4 (8), 2004
882004
A closedness condition and its applications to DC programs with convex constraints
N Dinh, TTA Nghia, G Vallet
Optimization 59 (4), 541-560, 2010
732010
Farkas-type results and duality for DC programs with convex constraints
N Dinh, G Vallet, TTA Nghia
652006
Characterizations of solution sets of convex vector minimization problems
V Jeyakumar, GM Lee, N Dinh
European Journal of Operational Research 174 (3), 1380-1395, 2006
562006
Qualification and optimality conditions for DC programs with infinite constraints
N Dinh, BS Mordukhovich, TTA Nghia
Acta Math. Vietnam 34 (1), 125-155, 2009
522009
Lagrange multiplier conditions characterizing the optimal solution sets of cone-constrained convex programs
V Jeyakumar, GM Lee, N Dinh
Journal of Optimization Theory and Applications 123 (1), 83-103, 2004
502004
Farkas’ lemma: three decades of generalizations for mathematical optimization
N Dinh, V Jeyakumar
Top 22 (1), 1-22, 2014
472014
Dual characterizations of set containments with strict convex inequalities
MA Goberna, V Jeyakumar, N Dinh
Journal of Global Optimization 34 (1), 33-54, 2006
412006
Sequential Lagrangian conditions for convex programs with applications to semidefinite programming
N Dinh, V Jeyakumar, GM Lee
Journal of Optimization Theory and Applications 125 (1), 85-112, 2005
392005
Liberating the subgradient optimality conditions from constraint qualifications
V Jeyakumar, ZY Wu, GM Lee, N Dinh
Journal of Global Optimization 36 (1), 127-137, 2006
352006
Stable strong duality in convex optimization
V Jeyakumar, W Song, N Dinh, GM Lee
Applied Mathematics Report AMR 5, 22, 2005
342005
On the stability of the feasible set in optimization problems
N Dinh, MA Goberna, MA López
SIAM Journal on Optimization 20 (5), 2254-2280, 2010
272010
Optimality conditions for a simple convex bilevel programming problem
S Dempe, N Dinh, J Dutta
Variational analysis and generalized differentiation in optimization and …, 2010
262010
Lagrange multiplier characterizations of solution sets of constrained pseudolinear optimization problems
N Dinh, V Jeyakumar, GM Lee
Optimization 55 (3), 241-250, 2006
252006
From the Farkas Lemma to the Hahn--Banach Theorem
N Dinh, MA Goberna, MA López, TH Mo
SIAM Journal on Optimization 24 (2), 678-701, 2014
212014
Characterizations of optimal solution sets of convex infinite programs
TQ Son, N Dinh
Top 16 (1), 147-163, 2008
202008
The system can't perform the operation now. Try again later.
Articles 1–20